MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIO-MOD HUM HEAD 40DIAX15MM; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. BIO-MOD HUM HEAD 40DIAX15MM; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 12-113556, compr 6mm hum fract stem pps, lot # 339720.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-01547.Will be returned.
 
Event or Problem Description
It was reported that the initial operation was performed approximately a month ago.Subsequently, the head implant disassociated from the stem making the joint dislocated a week later with no pain.A revision was performed two (2) days afterward.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, d10, g3, g4, h1, h2, h3, h6, h10.G3: japan reported event was considered confirmed from the x-rays which stated that the hardware was disassociated and that there is likely dislocation of the humerus and glenoid which is related to a fractured and disassembled component of the humerus hardware.Visual examination of the humeral head found scuffing on the outside radius and wear lines on the shaft.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIO-MOD HUM HEAD 40DIAX15MM
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9967233
Report Number0001825034-2020-01546
Device Sequence Number2282426
Product Code HSD
UDI-Device Identifier00887868253614
UDI-Public(01)00887868253614
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030710
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113760
Device Lot Number401330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR